# SDR HEEA087209

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Headset
- Part number: PA1129
- Condition: Broken
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEADSET BROKEN. SCRAPPED.
